# SDR 99ZZZX2711

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: D20271
- Condition: Misrepaired
- Location: Propelller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE REFERENCED MCAULEY PROPELLER GOVERNOR, PN D20271 WAS SENT TO T-BIRD FOR TROUBLESHOOTING AND/OR REPAIR DUE TO OVERSPEED OF THE ENGINE (3,400 RPM).  ON TEAR DOWN, NO MAJOR DISCREPANCIES WERE NOTED EXCEPT THE PRESSURE RELIEF ADJUSTMENT DID NOT HAVE WASHERS AS PRESCRIBED, INSTEAD HAD BEEN SCREWED DOWN INTO THE BODY.  CLOSE INSPECTION SHOWED PREVIOUS OVERHAUL HAD PERFORMED AN UNAUTHORIZED BODY REPAIR BY SLEEVING THE GEAR SHAFT HOUSING RECESS.  THE SHAFT SHOWED ABOVE LIMITS ON WEAR TOLERANCE.  BODY REPLACED WITH USED SERVICEABLE HOUSING AND UNIT REBUILT AND BENCH TEST SATISFACTORY FOR RETURN TO SERVICE.
